# SDR USAA2014112800001

- Difficulty date: November 26, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 69,912 hours, 30,806 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664409
- Part serial: A7089RP
- Condition: Failed
- Location: L1 Door
- Part time: 37,966 hours, 16,983 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE RAFT INSPECTION FAILED IAW EO 2514A109, FOUND CONTACT WITH THE SLIDE COVER & FUSELAGE, NO DAMAGE FOUND.  L1 DOOR SLIDE RAFT INSPECTION FAILED IAW EO 2514A109.  FOUND CONTACT WITH THE SLIDE COVER & FUSELAGE, NO DAMAGE FOUND.  REPLACED L1 DOOR EMERGENCY SLIDE.
